# SDR SWAA2022101141779

- Difficulty date: September 28, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED AT STA 540; BL0-RBL 25; WL 208. / [01] UPDATED TABLE;[02] REMOVED DAMAGED BREAK PANEL ASSY BS 540; BL 0 - RBL 25; WL 208 PER SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW BREAK PANEL ASSY BS 540; BL 0 - RBL 25; WL 208 PER SRM 51-40-05-0G-0 AND IPC 53-42-11-66. OK TO INSTALL.;[04] VERIFIED ACTION #3; OK TO INSTALL GIVEN;[05] PARTIAL UPDATE STEP 1.;[06] INSTALLED NEW BREAK PANEL ASSY BS 540; BL 0 - RBL 25; WL 208 PER SRM 51-40-02-0G-0 AND IPC 53-42-11-66.;[07] PARTIAL UPDATE STEP 1. OK TO INSTALL PASSENGER CABIN FLOOR PANEL 231UF REQUIRED.;[08] VERIFIED CORRECTIVE ACTION #6; 7;[09] COMPLETED STEP 1. INSTALLED FLOOR PANEL 231UF PER AMM 53-21-00-400-801.;[10] RII CORRECTIVE ACTION ITEM 6.;[11] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
